# SDR CA131104017

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Distressed
- Location: Nr 5
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 2 ENGINE SHOWED TORQUE FLUCTUATIONS BETWEEN 40 PERCENT AND 60 PERCENT, AFTER REDUCTION OF POWER TO FLIGHT IDLE, THE ENGINE TEMPERATURE INCREASED TO 680C AND REMAINED THERE UNTIL LANDING.  AFTER FEATHERING THE PROPELLER, THE ENGINE OIL PRESSURE DROPPED TO 38 PSI, FOLLOWED BY AN ABNORMAL NOISE. A POST FLIGHT START WAS ATTEMPTED AND THE ENGINE DID NOT ACCELERATE OVER 10 PERCENT NH. THE ENGINE WAS REMOVED AND  A REPORT CONCLUDED TO A NR 5 BEARING DISTRESS.
